MathSciNet Relay Station
MathSciNet bibliographic data
MR1803129 (2001k:41020) 41A30 (65D15)
Buhmann, M. D. A new class of radial basis functions with compact support. Math. Comp. 70 (2001), no. 233, 307–318 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement